# SDR CALA2024112702969

- Difficulty date: November 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 63,638 hours, 26,508 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS NUMEROUS DMG DENTS. CUSTOMER REQUESTS TO RESK IN FWD CARGO DOOR DURING C-CHECK IN RFD (REF AAR NR 1000022928)
